# SDR USAA010847

- Difficulty date: July 16, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Bs 380
- Part time: 46,295 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN WITH PREVIOUSLY INSTALLED DOUBLER 41 INCHES BY 23 INCHES, BS 380, STRINGER 26 TO 27R.  INSTALLED NEW DOUBLER PER EO 5300V258 AND TR 53-30-07.  (M)
